# SDR SIMA20211114001

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 38,478 hours, 34,268 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH ICE COND - A/I INOP MESSAGE DISPLAYED DECLARED EMERGENCY-C/A-TROUBLESHOOTED IAW FIM TASK 30-80-00-810-801-A PERFORMED OPERATIONAL CHECK IAW AMM 30-00-00-700-803-A/500 FOUND TRANSITORY CONDITION OF A/I SYS NO DEFECTS NOTED AT THIS TIME.
